Repositorio de producción científica de la Universidad de Sevilla

On Exponential Stability Criteria of Stochastic Partial Differential Equations

 

Advanced Search
 
Opened Access On Exponential Stability Criteria of Stochastic Partial Differential Equations
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Liu, Kai
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 1999
Published in: Stochastic Processes and their Applications, 83(2), 289-301
Document type: Article
Abstract: Some criteria for the mean square and almost sure exponential stability of nonlinear stochastic partial differential equations are shown in this paper. In particular, the main results obtained in Caraballo and Real (1994) are improved, since the new coercivity condition introduced in this work permits the state independent term ° to be time dependent and nonnegative but of subexponential growth, while in Caraballo and Real (1994) this parameter is required to be constant and nonpositive. Several examples are studied to illustrate the theory.
Cite: Caraballo Garrido, T. y Liu, K. (1999). On Exponential Stability Criteria of Stochastic Partial Differential Equations. Stochastic Processes and their Applications, 83 (2), 289-301.
Size: 145.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/23687

DOI: http://dx.doi.org/10.1016/S0304-4149(99)00045-9

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)